Volume 30, Number 2
Preview Issue Next Issue

open access

M. Hintermuller, Michael Hinze and Ronald H.W. Hoppe

10.4208/jcm.1109-m3522

J. Comp. Math., 30 (2012), pp. 101-123

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 407 695 Article preview

open access

Dongyang Shi and Chao Xu

10.4208/jcm.1106-m3520

J. Comp. Math., 30 (2012), pp. 124-138

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 444 725 Article preview

open access

Bo Yu, Donghui Li and Ning Dong

10.4208/jcm.1110-m3395

J. Comp. Math., 30 (2012), pp. 139-156

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 401 656 Article preview

open access

Yunyun Ma, Fuming Ma and Heping Dong

10.4208/jcm.1109-m3491

J. Comp. Math., 30 (2012), pp. 157-176

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 417 722 Article preview

open access

Fenlin Yang, Ke Chen, and Bo Yu

10.4208/jcm.1107-m3423

J. Comp. Math., 30 (2012), pp. 177-196

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 401 704 Article preview

open access

Changfeng Ma

10.4208/jcm.1107-m3559

J. Comp. Math., 30 (2012), pp. 197-222

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 403 676 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80